# SDR SIMA201908162002

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 22,070 hours, 15,977 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Equip Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR HAS AN 1/8" CRACK AT FS202.75 BY THE AFT CORNER OF CUTOUT FOR 211AL.  REPAIRED LH FWD EQUIPMENT COMPARTMENT FLOOR IAW ETN-CR-53-099.
